# SDR SIMA200711001

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,580 hours, 5,361 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0170
- Condition: Failed
- Location: Zone 600
- Part time: 7,944 hours, 6,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS AND SLATS SELECTED TO ZERO, INDICATION SHOWED ZERO WITH NO BARBER POLE, RETURNED TO DFW.  REMOVED AND REPLACED NUMBER 2 SFECU IAW CRJ AMM 27-51-05.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
